New York, 2010Tornado in New York, June 28, 2010
June 28, 2010 · NWS BUF · 1 event in 1 county or zone
The National Weather Service confirmed a tornado with a touchdown near East Palermo in Oswego county around 825 PM EDT Monday night. The tornado first touched down on County Route 18 just south of Jackson Street and caused some minor tree damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $50,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The National Weather Service confirmed a tornado with a touchdown near East Palermo in Oswego county around 825 PM EDT Monday night. The tornado first touched down on County Route 18 just south of Jackson Street and caused some minor tree damage. Sporadic tree damage continued due east to a farm on Jackson Street. At this location, two large trees were uprooted and a portion of a barn roof blew off. Another barn in the same area was destroyed. A nearby farmhouse sustained minor damage from flying debris. Tree damage continued for another half mile toward the east before ending near Bradford Road. The damage pattern was consistent with rotation from a tornado. Some examples include a road sign that was twisted and blown down in the opposite direction of several large trees. Debris from the barn was found in both sides of the barn. In addition, several 2 x 4 boards from the barn were embedded 4 inches into the ground. Comparing the barn structure prior to the tornado and the subsequent damage as well as an analysis of tree damage supports wind speeds estimated between 70 and 80 mph.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jun 28, 2:38 PM EST, 4 hours 47 minutes earlier.
Area forecast discussion, Jun 28, 2:38 PM EST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
338 PM EDT MON JUN 28 2010
.SYNOPSIS...
A COLD FRONT WILL CROSS WESTERN AND CENTRAL NEW YORK TONIGHT AN
USHER IN A MUCH COOLER AND DRIER AIRMASS FOR THE MID WEEK PERIOD.
HIGH PRESSURE WILL THEN BUILD SLOWLY EAST AND PROVIDE WARMER AND
RAIN FREE CONDITIONS FOR THE LATTER PORTION OF WEEK AND ON THROUGH
THE HOLIDAY WEEKEND.
&&
.NEAR TERM /THROUGH TUESDAY/...
315 PM UPDATE...CLUSTER OF SHOWERS AND A FEW EMBEDDED TSTMS
STRENGTHENED AND SWEPT ACROSS ALL OF WESTERN NY THROUGH THE MIDDAY
AND EARLY AFTERNOON HOURS...BUT HAS MOVED EAST OF OUR REGION AT MID
AFTERNOON. WIDESPREAD HALF INCH RAINS FELL FROM METRO BUF INTO THE
FINGER LAKES.
ATTENTION NOW TURNS TO OUR IMMEDIATE WEST AND A LINE OF CONVECTION
OVER SRN ONTARIO MOVING INTO THE NIAG PENINSULA. THIS LOOKS TO BUCK
THE LAKE ERIE BREEZE AND MOVE ACROSS BUF-IAG AREA ONCE AGAIN IN THE 5
PM HOUR. THIS AIDED BY SOME CLEARING AND RENEWED HEATING.
AFTER A BREAK EARLY THIS EVENING WILL NEED TO KEEP AN EYE ON ANY
ACTIVITY WITH MAIN COLD FRONT PROGGED TO CROSS THE AREA IN THE
02-06Z TIME FRAME.
FOR ALL THIS...WILL GO WITH SCATD/CHC POPS FOR SEVERAL HOURS TO
ACCOUNT FOR ANY OF THIS. NEAR TERM FORECASTS AND OTHER PRODUCTS WILL
ADDRESS THE SPECIFIC ACTIVITY.
FINALLY...COOL DRY AIR WILL FLOOD INTO OUR AREA LATE TONIGHT AND
TUESDAY. SFC RIDGING WILL ALLOW FOR A DECENT AMT OF SUNSHINE
TUESDAY...WITH COOL ADVECTION CREATING DIURNAL CU. 850 MB TEMPS FALL
TO +6C BY LATE PM...SO TEMPS WILL STRUGGLE TO 70. NW BREEZE WILL
TURN WSW IN BUF/ART AREAS. A REFRESHING CHANGE FROM ALL THE HUMIDITY
AND DAILY DELUGES WE HAVE BEEN EXPERIENCING THIS MONTH.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
THE DEEP CLOSED LOW WILL CONTINUE TO MAKE ITS TREK TOWARD THE
AREA TUESDAY NIGHT AND WEDNESDAY...CROSSING INTO SOUTHERN QUEBEC
BY MID DAY WEDNESDAY. THE ASSOCIATED COLD AIR...WITH 850 MB
TEMPERATURES FALLING TO NEAR +4C...WILL DROP INTO THE AREA BY
WEDNESDAY MORNING. THIS WILL ALLOW OVERNIGHT LOW TEMPERATURES
TUESDAY NIGHT TO FALL INTO THE LOWER TO MID 50S ALONG THE LAKE
PLAIN AND WELL INTO THE 40S INLAND BY WEDNESDAY MORNING. SOME OF
THE COLDER SOUTHERN TIER VALLEYS COULD EVEN SEE THE UPPER 30S.
WRAP AROUND MOISTURE COMBINED WITH COLD AIR ALOFT WILL GENERATE
CONSIDERABLE DIURNAL INSTABILITY CLOUDINESS ALONG WITH SCATTERED
SHOWERS. THE COLD AIR ALOFT MAY EVEN SUPPORT SOME GRAUPEL SHOWERS AT
TIMES. TEMPERATURES WILL BE A GOOD 10 TO 15 DEGREES BELOW NORMAL
WITH MOST HIGHS ONLY IN THE 60S...BUT COULD EASILY SEE LOCATIONS
NOT GETTING OUT OF THE 50S IF ENOUGH CLOUD COVER DEVELOPS AND
SHOWERS BECOME MORE FREQUENT.
WEDNESDAY NIGHT THE DEEPER MOISTURE BEGINS TO SLOWLY PULL AWAY...AND
WILL COMBINE WITH A LOSS OF DAYTIME HEATING TO BRING A DIMINISHING
TREND TO SHOWERS. AREAS FROM ROCHESTER WEST WILL DRY OUT DURING THE
EVENING...BUT WILL HOLD ONTO CHANCE POPS OVERNIGHT ACROSS THE
EASTERN LAKE ONTARIO REGION IN CLOSER PROXIMITY TO THE CLOSED LOW.
AIRMASS MAY BE JUST COLD ENOUGH FOR A FEW LAKE GENERATED SHOWERS AS
WELL WITH LAKE-850MB DELTA T OF AROUND 13C...NOT SOMETHING OFTEN
SEEN IN LATE JUNE. IT WILL BE ANOTHER COOL NIGHT WITH LOW TO MID 50S
ON THE LAKE PLAINS AND WELL INTO THE 40S ACROSS THE SOUTHERN TIER
AND EAST OF LAKE ONTARIO.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
THIS TIME PERIOD WILL BE CHARACTERIZED BY RAPIDLY WARMING SURFACE
TEMPERATURES WITH PLENTY OF SUNSHINE RIGHT THROUGH THE HOLIDAY
WEEKEND.
AN AMPLIFIED RIDGE OF HIGH PRESSURE OVER THE PLAINS FRIDAY WILL
ADVANCE EASTWARD OVER THE WEEKEND. AT THE SURFACE HIGH PRESSURE WILL
SETTLE INTO NEW YORK STATE ON FRIDAY. SUBSIDENCE ASSOCIATED WITH
THE RIDGE WILL ALLOW FOR PLENTY OF SUNSHINE FRIDAY...LIGHT WINDS AND
TEMPERATURES CLIMBING INTO THE UPPER 70S.
FOR SATURDAY AS THE AXIS OF THE 500 HPA RIDGE NEARS WESTERN NEW
YORK...850 HPA TEMPERATURES CLIMB TOWARDS 17 TO 18 C ON BOTH THE 12Z
ECMWF AND THE 12Z GFS. THESE TEMPERATURES ALOFT WILL MIX DOWN TO THE
SFC WITH AFTERNOON TEMPERATURES CLIMBING ABOVE NORMAL INTO THE MID
80S. WITH WEAK SFC PRESSURE GRADIENTS...DO NOT EXPECT LAKE BREEZES
TO DRIFT TOO FAR INLAND.
WHILE THE GFS MAINTAINS 850S NEAR 18 TO 19 C ON SUNDAY...THE 00Z
ECMWF RISES 850S TOWARDS 20 TO 21 C. TAKING A SPLIT OF THESE TWO
MODELS...TEMPERATURES SUNDAY WILL CLIMB INTO THE MID TO UPPER 80S
AND SEVERAL LOCATIONS...ESPECIALLY ACROSS THE GENESEE VALLEY WILL
LIKELY TOP 90.
MONDAY THE 12Z ECMWF IS NOW QUICKER MOVING GULF MOISTURE ALONG A
COLD FRONT ACROSS THE EASTERN GREAT LAKES THAN THE 12Z GFS. FOR NOW
WILL MAINTAIN A DRY FORECAST FOR MONDAY WITH PARTLY TO MOSTLY SUNNY
SKIES.
TEMPERATURES AT NIGHT WILL BE NEAR NORMAL TO START...THEN SEVERAL
DEGREES ABOVE NORMAL WITH THE DRY CONTINENTAL AIRMASS PASSING INTO
THE REGION.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO EXIT EAST AND OUT OF
THE REGION BY 20Z...ALLOWING CONDITIONS TO IMPROVE TO VFR...BUT
MORE CONVECTION OVER SOUTHERN ONTARIO WILL MOVE EAST AND THREATEN
THE KBUF/KIAG/KROC TERMINALS FROM ABOUT 21Z TO 02Z. THE COLD FRONT
WILL THEN CROSS...WITH MVFR CIGS IN ITS WAKE. THESE CIGS SHOULD
SCATTER OUT TO VFR BY MIDDAY TUESDAY.
OUTLOOK...
TUESDAY NIGHT THROUGH SATURDAY...MAINLY VFR.
&&
.MARINE...
WINDS AND WAVES HAVE DIMINISHED ENOUGH TO DROP ALL SMALL CRAFT
ADVISORIES AT MIDDAY. MODERATE TO FRESH WEST TO SOUTHWEST WINDS WILL
CONTINUE THIS AFTERNOON WITH 2 TO 4 FOOT WAVES.
A COLD FRONT WILL CROSS THE REGION LATE TONIGHT WITH A SHIFT IN
WINDS TO NORTHWEST BY TUESDAY MORNING. FRESH TO BRISK WESTERLIES
WILL SET UP TUES AFTERNOON...WITH SMALL CRAFT ADVISORIES POSSIBLY
NEEDED. WINDS AND WAVES WILL THEN STAY UP AT LEAST THROUGH WEDNESDAY
IN THE CYCLONIC FLOW OF COOL ADVECTION BEFORE THEY CALM DOWN
THURSDAY AS HIGH PRESSURE ADVECTS IN.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.
&&
SYNOPSIS...SFM
NEAR TERM...SFM
SHORT TERM...TMA
LONG TERM...THOMAS
AVIATION...SFM
MARINE...SFM
Hazardous weather outlook, Jun 28, 4:17 AM EST, 15 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
517 AM EDT MON JUN 28 2010
NYZ001>008-010>014-019>021-085-290930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
517 AM EDT MON JUN 28 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-290930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
517 AM EDT MON JUN 28 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
HITCHCOCK
In the hours before
Special weather statement, Jun 28, 2:15 PM EST, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
315 PM EDT MON JUN 28 2010
NYZ001-002-010>012-085-282015-
ERIE NY-GENESEE NY-NIAGARA NY-ORLEANS NY-WYOMING NY-
315 PM EDT MON JUN 28 2010
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
NEWFANE TO LONG POINT ONTARIO...AND MOVING EAST AT 45 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS
THROUGH THE EARLY PART OF THE RUSH HOUR ACROSS THE NIAGARA FRONTIER.
LAT...LON 4271 7904 4275 7892 4279 7887 4295 7893
4297 7902 4301 7904 4307 7899 4309 7908
4322 7906 4327 7903 4338 7854 4338 7800
4303 7799 4254 7852 4248 7885 4250 7896
4254 7902 4258 7914
NIZIOLSpecial weather statement, Jun 28, 2:49 PM EST, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
349 PM EDT MON JUN 28 2010
NYZ001>003-010-011-282045-
ERIE NY-GENESEE NY-MONROE NY-NIAGARA NY-ORLEANS NY-
349 PM EDT MON JUN 28 2010
...LINE OF STRONG THUNDERSTORMS MOVING THROUGH THE AREA...
* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM MEDINA TO GRAND ISLAND...AND MOVING EAST AT 45
MPH.
SOME LOCATIONS WITHIN THE PATH OF THESE STORMS INCLUDE NIAGARA
FALLS, LOCKPORT, MEDINA AND ALBION.
THESE STORMS WILL PRODUCE TORRENTIAL RAINFALL...AND COULD CAUSE
LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4307 7899 4331 7836 4335 7778 4332 7770
4305 7794 4300 7904
NIZIOLLocal storm report, Jun 28, 4:14 PM EST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
514 PM EDT MON JUN 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND DMG FRANKLINVILLE 42.34N 78.46W
06/27/2010 CATTARAUGUS NY LAW ENFORCEMENT
WIRES AND SEVERAL TREES DOWN.
0605 PM TSTM WND DMG 5 SE FRANKLINVILLE 42.28N 78.39W
06/27/2010 CATTARAUGUS NY PUBLIC
NUMEROUS TREES DOWN. BARN COLLAPSED. STORM SURVEY
DETERMINED THUNDERSTORM STRAIGHT LINE WIND DAMAGE.
0605 PM TSTM WND DMG 5 SE FRANKLINVILLE 42.28N 78.39W
06/27/2010 CATTARAUGUS NY PUBLIC
MULTIPLE TREES DOWN
1042 PM TSTM WND DMG SOUTH BOLIVAR 42.01N 78.12W
06/27/2010 ALLEGANY NY COUNTY OFFICIAL
TREE DOWN ACROSS ROAD
1053 PM TSTM WND DMG WESTON MILLS 42.08N 78.37W
06/27/2010 CATTARAUGUS NY COUNTY OFFICIAL
TREE DOWN ON POWERLINES
1056 PM TSTM WND DMG SHONGO 42.02N 77.90W
06/27/2010 ALLEGANY NY COUNTY OFFICIAL
TREES AND POWERLINES DOWN
1110 PM TSTM WND DMG WHITESVILLE 42.04N 77.77W
06/27/2010 ALLEGANY NY NWS STORM SURVEY
TREES DOWN.
1110 PM TORNADO 2 S WHITESVILLE 42.01N 77.77W
06/27/2010 F1 ALLEGANY NY COUNTY OFFICIAL
PATH OF TREES DOWN. BARN BLOWN OFF FOUNDATION. STORM
SURVEY CONFIRMS EF1 TORNADO.
&&
RSHSpecial weather statement, Jun 28, 4:55 PM EST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
555 PM EDT MON JUN 28 2010
NYZ014-282300-
ONTARIO NY-
555 PM EDT MON JUN 28 2010
...STRONG THUNDERSTORM MOVING ACROSS ONTARIO COUNTY...
* AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A PAIR OF STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE
NORTHERN HALF OF ONTARIO COUNTY. STORM WAS MOVING EAST AT 35 MPH.
THE HEAVY RAIN WILL RESULT IN PONDING OF WATER ON ROADWAYS...AND
POSSIBLY SOME POOR DRAINAGE FLOODING. THE STORMS ALSO HAVE THE
POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH.
LAT...LON 4301 7697 4285 7698 4286 7745 4299 7745
RSH
Special weather statement, Jun 28, 6:01 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
701 PM EDT MON JUN 28 2010
NYZ001-002-010-011-290000-
ERIE NY-GENESEE NY-NIAGARA NY-ORLEANS NY-
701 PM EDT MON JUN 28 2010
...LINE OF THUNDERSTORMS MOVING ACROSS THE NIAGARA FRONTIER...
* AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN AND WIND
GUSTS TO 35 MPH MOVING SOUTHEAST ACROSS THE NIAGARA FRONTIER. AT
655 PM EDT THE LINE EXTENDING FROM 5 MILES NORTHEAST OF SANBORN
TO 10 MILES WEST OF LEWISTON...AND MOVING SOUTHEAST AT 30 MPH.
LAT...LON 4313 7908 4314 7905 4322 7906 4326 7821
4290 7811 4289 7886 4292 7892 4296 7893
4295 7895 4299 7903 4302 7904 4307 7899
4308 7907
RSHTornado, Oswego
- When
- June 28, 7:25 PM EST to 7:30 PM EST
- Where
- Oswego County, 0.18 mi SW of East Palermo to 1.65 mi E of East Palermo
- Rating
- EF0
- Path length
- 1.78 mi
- Path width
- 150 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 43.348, -76.233
A NWS survey confirmed a tornado touched down.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Lightning Strikes in Louisiana, June 28, 2010$420,000 · 54 kt wind · 4 events
- Damaging Winds in Virginia, June 28, 2010$111,000 · 50 kt wind · 10 events
- Hail and Damaging Winds in Georgia, June 28, 2010$116,000 · 1.25 in hail · 9 events
- Hail and Damaging Winds in South Carolina, June 28, 2010$98,000 · 55 kt wind · 11 events
- Damaging Winds in Virginia, June 28, 20101 injured · $102,000 · 50 kt wind · 2 events
- Hail and Damaging Winds in North Carolina, June 28, 2010$100,000 · 1 in hail · 7 events
- Damaging Wind in Pennsylvania, June 28, 2010$100,000 · 50 kt wind · 1 event
- Damaging Winds in Tennessee, June 28, 2010$62,000 · 55 kt wind · 6 events
- Damaging Winds in Idaho, June 28, 2010$50,000 · 57 kt wind · 3 events
- Damaging Winds in Virginia, June 28, 2010$22,000 · 50 kt wind · 16 events
- Flash Flooding in Texas, June 28 to 29, 2010$30,000 · 2 events
- Flash Flood in New York, June 28, 2010$30,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 242360.